# SDR SWAA2023031099858

- Difficulty date: February 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK PANEL CRACKED AT STA 540; LBL 1; WL 207.<[01] REMOVED DAMAGED BREAKE PANEL AT STA 540 LBL 1; WL 207 IAW SRM 51-40-02-0G-0.;[02] NO ALLOWABLE DAMAGE FOUND ON SRM PART TO BE REMOVED AND REPLACED I.A.W SRM 51-10-02-0G-0 PAR 9.C REPLACEMENT OF THE PART;[03] LOCATED AND DRILLED NEW PANEL BREAK IAW BOIEING DRAWING 143A0060 AND SRM. 51-10-05-OG-0. OK TO INSTALL.;[04] CERTIFIED ITEM 1-3;[05] VERIFIED CORRECTIVE ACTION #2 AND #3 OK TO INSTALL GIVEN;[06] CORRECTIVE ACTION 3 SHOULD READ  LOCATED AND DRILLED NEW PANEL BREAK IAW BOEING DRAWING 143A0060 AND SRM. 51-40-05-OG-0. OK TO INSTALL.;[07] INSTALLED NEW PANEL BREAK IAW BOEING DRAWING 143A0060 AND SRM. 51-40-02-0G-0.;[08] VERIFIED CORRECTIVE ACTION 6 AND #7 MEASUREMENT TABLE VERIFIED
